I know it is easier to say than do when you have such noticeable changes after a procedure, but try to be patient. Most, if not all of this will resolve with a little time, and if not, a little hyaluronidase will do the trick.
I have found that knowing the anatomy of the vessels in the lip and injecting small amounts, and adding more later if necessary, avoids these problems and my patients feel that most people cannot tell they have just had a procedure.
Bruising and swelling are a common side effect of lip injections. Swelling can last up to 2 weeks. If you are still concerned with any bumps at that time seek a follow up appointment with your injector to be assessed.
Applying cold compresses 10 mins on and 10 mins off, applying traumeel cream to the bruise post treatment and sleeping with your head slightly elevated will assist in decreasing swelling and bruising symptoms.
Hope this helps.
You'll probably experience some swelling, redness, discomfort and possibly bruising during the first few days following the injection. Most of this settles down within 3 days. Occasionally, the swelling can last up to one week. Follow your injector's post care instructions to help your recovery.
What to do after your facial injection:
- Extra strength Tylenol is usually adequate to manage any discomfort.
- Cool, soft, flexible ice packs may be used (or small packs of frozen peas) to keep the swelling down. Place the ice pack on the treated area(s) for 15-20 minutes at a time, 3 or 4 times per day.
- Keep your head elevated and use several pillows at night to help diminish the swelling.
- You can wash with soap and water, and apply make-up, the day after your injection.
- Avoid exercising strenuously, going out into the sun, exposing yourself to cold, or drinking alcohol the day of the treatment.
- Most patients can return to work the day after the injection.
If you are very concerned about the bumps, it's probably a better idea to see your injector.
Swelling and bruising is common, I always inform patients to wait a minimum of two weeks to let the product settle before seeing their final result
Use iced, massage, time.... If after 2 weeks still an issue return to your injecting doc to be seen and examined...
Sometimes it can take 1-2 weeks for bumps, swelling, and bruising to resolve completely after filler. If after 2 weeks you are not satisfied, I would suggest to see your provider for further evaluation. Good Luck.
Yes, I do see the bumps in your lips. It is hard, but time will help. If in a week or so, you still have bumps, a bit of hyaluronidase will help dissolve the filler. Don't be scared for next time...just have less injected around the boarder and it will look great!
Bruises and bumps after Juvederm are not unusual. Alternate warm and cool compresses throughout the day and they should go away in a few days. Then you can assess what your lips truly look like. If not ideal, discuss it with your doctor. Also remember that from an aesthetic standpoint, the lower lips should be fuller than your upper lips to look natural and balanced. Make sure you are not over-injecting your upper lips.
I'm concerned that your result are going to be unsatisfactory. They appear uneven and the upper lip is larger than the lower which is not natural. The size if the lips is too big for your face as well. I would go somewhere else and start over by dissolving. Also using cannulas you get less bruising and less swelling. Steve Weiner, MD.
While the bumps are very noticeable and I am sure bother you, two days is too short a time to judge whether you will need corrective treatment. Hyaluronidase, an enzyme that erases hyalruonic acid, can be injected to alleviate any problems. However, you should wait two weeks for this. If the bumps are not tender you might call the physician who performed the injections and see whether they would encourage you to message them. In the meantime, cool compresses for 10 minutes twice a day should help to a degree.
Hopefully, the swelling will go down and you will do fine.